# SDR SWAA2022031765153

- Difficulty date: January 28, 2022
- Submitted: March 17, 2022
- Operation: Air carrier
- Aircraft: N7882B
- Make and model: Boeing 737*
- Aircraft serial: 30271
- Aircraft time: 46,977 hours, 30,310 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: None
- Condition: Cracked
- Location: #1 Engine
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 ENGINE INLET COWL HAS A CRACKED TAI EXHAUST LOUVER DUCT AFT OUTFLOW FIN ON THE WELD. / [01] UPDATED PARTS REQUIREMENTS;[02] REMOVED #1 ENGINE INLET COWL TAI EXHAUST DUCT ACCESS PANEL 412AB; AND THE TAI EXHAUST DUCT IAW AMM 71-11-01 STEP 2D(1;2);[03] #1 ENGINE INLET COWL TAI EXHAUST DUCT ACCESS PANEL 412AB; AND NEW REPLACEMENT TAI EXHAUST DUCT WILL BE INSTALLED ON CUSTOMER CARD TTG8Q00AJVFR;[04] VERIFIED CORRECTIVE ACTION ENTRIES 1-3
